# SDR DALA2022101206583

- Difficulty date: October 10, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 96,452 hours, 44,036 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 667 1L DOOR GUST LOCK DOES NOT ENGAGE. CORRECTIVE ACTION: R/R L1 HOLD OPEN LOCK COLLAR AND CATCH AS PER B757 AMM 52-11. DOOR OPERATES FREELY AND HOLD OPEN LOCK ENGAGES. (9022584)
